Sjögren-like pluriglandular exocrine insufficiency after drug-induced toxic epidermal necrolysis

J. Sabán, J. R. Pais, J. L. Rodríguez, D. Boixeda

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We present the case of a patient that progressively developed xerophthalmia, xerostomia, cutaneous xerosis and exocrine pancreatic insufficiency 3 months after metamizole-induced toxic epidermal necrolysis. Though the association of Sjögren's syndrome and exocrine pancreatic impairment is well established, the Sjögren-like syndrome after drug-induced toxic epidermal necrolysis in association with such a wide exocrine glandular insufficiency has not been previously described, to our knowledge.

Original languageEnglish (US)
Pages (from-to)195-197
Number of pages3
JournalPostgraduate Medical Journal
Volume67
Issue number784
DOIs
StatePublished - 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Fingerprint Dive into the research topics of 'Sjögren-like pluriglandular exocrine insufficiency after drug-induced toxic epidermal necrolysis'. Together they form a unique fingerprint.

Cite this